# SDR NSVA20120418516

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 44,637 hours, 41,563 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 10227N01T00
- Part serial: 9812762A
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ITT INDICATIONS WAS ERRATIC.  CAPT DIVERTED TO CHO AS A PRECAUTION.  FLIGHT LANDED WITHOUT ANY COMPLICATIONS.  MAINTENANCE REMOVED AND REPLACED RT ITT INDICATOR.
